# SDR QXEA2014051600411

- Difficulty date: May 6, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 DAMAGED OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-02 AND 51-40-15.
